Wednesday, Feb 16, 2005
Re: Re: Effects of Effexor
Posted by Daniel on 10/31/04 at 01:23 PM
[Reply to This Post]
[Return to RoundTable]
I’m taking 75mg of the evil XR myself. I’ve tried for almost a week to quit taking it my using the 37.5mgs and/or using Clonopen in it’s place, but today my head is spinning and I’m fluctuating between laughter and tears emotionally. I finally gave in and took my regular dose, but I’ve read that these side effects from “discontinuation syndrome”” are typical and that a person must be weaned off of the drugs gradually by their healthcare provider. Also try St. John’s Wort as a supplment. And there is a common condiditon called “”Candidasis”” that is caused by use of antibioitics (even using them once) that is linked to causing depression in the first place. You can try www.naturalcures.com or other alternative medicine resources to find out more about that. But to quit Effexor, you’re gonna have to go back to the doctor, and so am I.